# SDR USAA2014102900007

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 14,887 hours, 12,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10028321
- Part serial: 398
- Condition: Contaminated
- Location: Zone 100
- Part time: 13,376 hours, 11,150 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES & HEAVY PETROLEUM SMELL IN COCKPIT & CABIN WHILE DESCENDING BELOW 12,OOO'.  FOUND COFFEE RESIDUE COATING THE RT PACK HEAT EXCHANGER & ACM.  R & R THE RT PACK HEAT EXCHANGER & ACM.  THE RECIRCULATION FILTERS WERE ALSO REPLACED.
